# SDR DALA2016010400044

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE , BS 288 AT STR 17R,  INSPECTION OF AREA ACCOMPLISHED, NO SIGNS OF CRACKS.
